# SDR AALA202405072780

- Difficulty date: April 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715321200
- Condition: Corroded
- Location: Bs 55-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT THRESHOLD SHEET BETWEEN FR 55 AND FR 59 AND BETWEEN S38R AND S40R. REPLACED THRESHOLD SHEET PER SRM 51-42-11-801.
